# SDR SWAA2022031080905

- Difficulty date: March 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737*
- Aircraft serial: 34479
- Aircraft time: 53,000 hours, 27,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY PATH MARKING STRIP LOOSE RIGHT SIDE ROW 7-8 / [01] REINSTALLED PHOTO-LUMINESCENT STRIP NEXT TO SEATS ROWS 7-8; RIGHT SIDE PER AMM 33-51-15.
